# SDR SIMA2023101628003

- Difficulty date: September 28, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N776MS
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 49,025 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17005662603
- Condition: Corroded
- Location: Lh Fwd Galley Sh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FWD GALLEY LH SHEAR PANEL BETWEEN FR 19 AND FR 20 HAS EVIDENCE OF CORROSION. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED FWD GALLEY LH SHEAR PANEL BETWEEN FR 19 AND FR 20 IAW EMB 170 SRM 51-40-08.
